# SDR 99ZZZX3736

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Mlg
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOTAL TIME NOT KNOWN.  THIS IS A TYPICAL FAILURE POINT/AREA ON A CLEVELAND WHEEL HALF.
